Question by Xaurnel: How do I avoid my hair falling out due to medicine side results?
Also, one particular of the medicines I am on has a most likely hood of hair reduction, even if it is fairly uncommon. Even so, each and every time I just take a treatment that could end result in hair loss, I lose my hair. My hair used to be so thick (practically to an irregular point!) and comprehensive of quantity and lifestyle and now it really is actually skinny, exhibits oilyness a lot more easily, and I truly feel actually insecure about it because now the portion is getting bigger and greater and virtually seems like a balding line. I maintain my hair in a ponytail most of the time now (instead free, the ponytail is just restricted adequate to hold it back out of my face) and it just seems to be odd in my impression when it’s down owing to the thinness. It can be a minor a lot less than beneath typical for a 16 year previous, and I truly feel genuinely inferior in comparison to other girls. I have usually hated the way I search, and my hair was the one particular factor I was genuinely proud of! Now I don’t even want to depart the house because it is falling out so considerably and I really feel hideous… I’m probably just being extraordinary and it almost certainly doesn’t look THAT poor, but I’m relatively paranoid and insecure individual.
I am currently fat and have a whole lot of acne breakouts scars on my chin because of to actively playing the flute, and I just want 1 bodily point I like about myself. Is that way too a lot to question for?!
I’m sorry, I ended up rambling. I’m just actually upset about this and I sense terrible about myself…
What can I do?
The one particular medicine I am positive has a likelihood of hair reduction is adderall, if that is beneficial at all….
I’m sorry for rambling and complaining so a lot.
Thank you for your time and support.
Answer by Smiles152
You must go see your medical professional to see if there are any hair-thickening prospects for you
Incorporate your personal response in the comments!